# SDR SIMA20120630005

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 26,413 hours, 22,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THAT THE FORWARD PASSENGER CABIN FLASHLIGHT CRADLE SHOWS EVIDENCE OF OVERHEATING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD PASSENGER CABIN FLASHLIGHT CRADLE IAW EMB 140 AMM CHAPTER 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
